# SDR ASAA0842859

- Difficulty date: March 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 34,053 hours, 18,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654582952
- Condition: Chafed
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY DOOR LATCH PIN RUBBING ON RT WEB OF DOOR CUT OUT.  WEB OF DOOR CUT OUT REPLACED IAW 51-40-02.
